Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Irritation and burning sensation while discharging urine and scar on glan.

irritation and burning sensation while discharging urine and scar on glan penis I am 29year old male Bachelor,i have irritation and burning sensation at sometimes while discharging urine. and rarely i can feel a slight pain.also i can see a scar( skin re-growth) like something on my glans penis whenever i used to clean my glans penis 2days once at bath,because a thin thin layer of semen scales on it.kindly advise what i have to do on this.
Asked On : Tue, 18 Jan 2011
Answers:  1 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ayurveda Specialist 's  Response
Welcome to HealthcareMagic..

by reading all ur details it seems that u r doing too masturbation and at the time to discharge u stoped...due to which i think there is formation of oxalates (calculii) in ur penis vein(cord) so for that u may go for a usg that may clear the whole problem...

Dr.Bhagwan dass
Answered: Tue, 18 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor